# SDR DU4R2006632

- Difficulty date: October 2, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-769 S18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CABIN RT OB SEAT TRACK FS 200 - 769 TOP, CENTER OF TRACK AND AROUND CLIP NUT HOLES.  REMOVED CORRODED SEAT TRACK AND INSTALLED SEAT TRACK P/N 53-0997-002 AND SPLICE REPAIRS TWO 3" BY 13" AND 3" BY 7" FROM 7075-T6 .063", 5 EA. 7" BY .70" AND 5 EA. 13" BY .70" FROM 7075-T6 .090",  6 EA.  13" BY .75" AND 6 EA. 13" BY 1.42" FROM 7075-T6 .100" AND 1 EA. 13" BY 3/4" BY 1/2" FROM 60-11343 IAW DC-9/MD-80 SRM 53-05D FIG 4F, 51-30-2, 51-30-5, 51-30-01 AND 51-05D.
